# SDR HEEA082678

- Difficulty date: December 13, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 7,817 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: BSE206150G3
- Part serial: 61243717
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NR 2 ENGINE OIL PRESSURE DROPPED TO ZERO. REPLACED NR 3 ENGINE OIL PRESSURE TRANSMITTER.
